Advertisement

Negative Deformations of Toric Singularities that are Smooth in Codimension Two

  • Klaus Altmann
  • Lars Kastner
Part of the Bolyai Society Mathematical Studies book series (BSMS, volume 23)

Abstract

Given a cone σ ⊆ N with smooth two-dimensional faces and, moreover, an element R ∈ σM of the dual lattice, we describe the part of the versal deformation of the associated toric variety TV(σ) that is built from the deformation parameters of multidegree R.

The base space is (the germ of) an affine scheme M̅ that reflects certain possibilities of splitting Q := σ [R = 1] into Minkowski summands.

Keywords

Base Space Toric Variety Polyhedral Cone Versal Deformation Hilbert Basis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Altmann, K., The versal deformation of an isolated toric Gorenstein singularity, Invent. Math., 128 (1997), 443–479.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    Altmann, K., One-parameter families containing three-dimensional toric Gorenstein singularities, in: Explicit Birational Geometry of 3-Folds (ed. Alessio Corti, Miles Reid), p. 21–50, London Mathematical Society Lecture Note Series, 281, Cambridge University Press 2000.Google Scholar
  3. [3]
    Altmann, K., Infinitesimal deformations and obstructions for toric singularities, J. Pure Appl. Algebra, 119 (1997), 211–235.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    Arndt, J., Verselle Deformationen zyklischer Quotientensingularitäten, Dissertation, Universität Hamburg (1988).Google Scholar
  5. [5]
    Bruns, W. and Ichim, B., NORMALIZ, Computing normalizations of affine semigroups. Available from http://www.math.uos.de/normaliz.Google Scholar
  6. [6]
    Greuel, G.-M., Pfister, G. and Schönemann, H., SINGULAR 3.0. A Computer Algebra System for Polynomial Computations. Centre for Computer Algebra, University of Kaiserslautern (2005), http://www.singular.uni-kl.de.Google Scholar
  7. [7]
    Matsumura, H., Commutative Algebra, W. A. Benjamin, Inc., New York, 1970.zbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag 2013

Authors and Affiliations

  • Klaus Altmann
    • 1
  • Lars Kastner
    • 1
  1. 1.Fachbereich Mathematik und Informatik, Institut für MathematikFreie Universität BerlinBerlinGermany

Personalised recommendations